# SDR ASAA2023081144564

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,756 hours, 12,261 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT CRUISE, LEFT FMC WENT BLANK. APPEARED TO RE-BOOT ITSELF AND FUNCTIONED NORMALLY. GROUNDED - YES. ACCOMPLISHED BITE OF LEFT FMC REF FIM 34-61 TASK 801 LEGS G,1,2 FAULTED CDU-L. ALL SENSOR TESTS PASSED FOR LEFT FMC. ACCOMPLISHED CDS BITE NO EXISTING FAULTS AND NO FAULT HISTORY PAST 3 LEGS. ALL TESTS PASSED NO HISTORY 30 DAYS.
